# SDR USAA050470

- Difficulty date: April 8, 2005
- Submitted: May 9, 2005
- Operation: Air carrier
- Aircraft: N440US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24811
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Part time: 39,307 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND INTERCOSTAL CRACKED TWO PLACES 1.5 INCH EACH AT S4L, BS 303.  REPLACED INTERCOSTAL IAW SRM 51-70-11.  (M)
